MathSciNet Relay Station
MathSciNet bibliographic data
MR792834 (87c:57026b) 57S15 (20J06 55N91)
Duflot, J. Erratum to: "Localization of equivariant cohomology rings''. Trans. Amer. Math. Soc. 290 (1985), no. 2, 857–858.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement